# SDR DALA2017062205025

- Difficulty date: June 21, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 76,732 hours, 10,061 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST OF SLIDE DEPLOYMENT, THE INBD GROUND SPOILER NR 6 FAILED TO RETRACT.  THE BLOW DOWN ACTUATOR EXTENDED, YET THE SPOILER STAYED UP.  FOUND WIRES W1104-023-20 AND W1060-588 20  MISWIRED, REPAIRED. SYSTEM OPERATION IS NORMAL
